# SDR CA190624002

- Difficulty date: June 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR72
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT HAD AN ABORTED TAKE-OFF DURING A SCHEDULED FLIGHT DUE TO PROPELLER ELECTRONIC CONTROL FAULT ON THE RIGHT HAND ENGINE. TROUBLESHOOTING IS GOING ON. (TC# 20190624002)
